# SDR MROA20102

- Difficulty date: November 26, 2010
- Submitted: November 26, 2010
- Operation: Air carrier
- Aircraft: N42801
- Make and model: Cessna 182L
- Aircraft serial: 18259195
- Aircraft time: 5,275 hours
- Engine: Cont O470R
- Engine time: 1,038 hours
- Propeller: Mcauly 2A34C66
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: 655467
- Part serial: AC04GC028
- Condition: Leaking
- Location: Engine
- Part time: 1,038 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROUTINE DIFFERENTIAL COMPRESSION TEST RESULTING IN A 48/80 READING WAS CAUSED BY A LEAKING EXHAUST VALVE.  THE CYLINDER ASSY WAS R & R WITH A NEW CYLINDER ASSY.
